# SDR WX0A2021091073829

- Difficulty date: September 1, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N220NV
- Make and model: Airbus A320-214
- Aircraft serial: 1262
- Aircraft time: 48,539 hours, 31,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHT DOOR SIGN MARKING TO BE RELAMP. / ALL DEFFECTIVE EMERGENCY LIGHT DOOR SIGN WARNING RELAMPED AND TESTED SERVICEABLE IAW AMM 33-51-16-400-001-A AND AMM 33-51-17-400-001-A"
